# SDR CALA0700092

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 65C2518022
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR FWD SIDE PAN CRACKED AT SPLICE POINT.  INSTALLED NEW PAN IAW SRM 52-30-02.
